# SDR SIMA20160728002

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 1,294 hours, 1,018 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 4119T30P07
- Part serial: AUDT4968
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 T2 HEAT FAIL ON EICAS CLIMBING OUT, CLIMB 2 AT 13000 FT.  R & R E1 T2 SENSOR IAW AMM 77-21-01.  OPS CK GOOD IAW AMM 72-00-00.
